# SDR 95ZZZX2660

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Collar
- Part number: 629680M010
- Condition: Out Of Spec
- Location: Crankshaft Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TRANSFER COLLAR IS OUT OF SPECIFICATIONS.  THIS PART WOULD HAVE CAUSED AN ENGINE FAILURE.
